Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Oct 20, 2006, 5:02 AM PDT for Riverside County, California. It took effect at Oct 20, 2006, 2:00 PM PDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2006, 5:02 AM PDT (12:02 UTC)
- In effect from
- Oct 20, 2006, 2:00 PM PDT
- Expired
- Oct 21, 2006, 3:00 PM PDT
- In force
- 25 hr
- Issued by
- NWS San Francisco Bay Area, CA
County Riverside County, CA
The radar
The San Diego radar (KNKX), 134 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3419 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KMTR 201202 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 502 AM PDT FRI OCT 20 2006 ...RED FLAG WARNING FOR THE NAPA COUNTY HILLS FROM 9 PM TONIGHT UNTIL NOON SATURDAY FOR MODERATELY STRONG OFFSHORE WINDS AND LOW RH VALUES... .NORTHEAST WINDS ARE EXPECTED TO INCREASE TONIGHT IN THE HILLS OF NAPA COUNTY AND CONTINUE UNTIL MIDDAY SATURDAY. CAZ265-202100- /O.UPG.KMTR.FW.A.0005.061021T0400Z-061021T1900Z/ /O.NEW.KMTR.FW.W.0004.061021T0400Z-061021T1900Z/ NAPA COUNTY- 502 AM PDT FRI OCT 20 2006 ...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MODERATELY STRONG AND GUSTY NORTHEAST WINDS ARE EXPECTED TO DEVELOP IN THE HILLS OF NAPA COUNTY TONIGHT AND THEN CONTINUE INTO SATURDAY MORNING. EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH POSSIBLE GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE AT THEIR STRONGEST AROUND SUNRISE ON SATURDAY. THESE WINDS ARE PROJECTED TO COINCIDE WITH A NIGHT OF VERY POOR RH RECOVERIES...GENERALLY LESS THAN 30%...WITH CONTINUED LOW RH DURING THE DAY ON SATURDAY. WINDS ARE EXPECTED TO SUBSIDE BY SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STROBIN
6 follow-up statements
000 WWUS86 KMTR 202100 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 200 PM PDT FRI OCT 20 2006 ...RED FLAG WARNING FOR THE NORTH BAY COUNTIES OF MARIN...SONOMA AND NAPA FROM 6 PM TONIGHT UNTIL NOON SATURDAY FOR MODERATE OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... .NORTHEAST WINDS ALONG WITH A NIGHT OF POOR RELATIVE HUMIDITY RECOVERY WILL DEVELOP TONIGHT IN THE NORTH BAY HILLS AND CONTINUE UNTIL MIDDAY SATURDAY. THEREFORE THE RED FLAG WARNING HAS BEEN EXTENDED TO INCLUDE MARIN AND SONOMA COUNTIES...ESSENTIALLY THE ENTIRE NORTH BAY. EARLY THIS AFTERNOON THE NORTHEAST WINDS ARE ALREADY STARTING TO INCREASE IN THE HILLS AS HUMIDITY VALUES DROP. FUEL MOISTURE LEVELS ARE NEAR CRITICAL LEVELS. THE RED FLAG WARNING WILL BEGIN AT 6 PM THIS EVENING. CAZ205-210500- /O.EXB.KMTR.FW.W.0004.061021T0100Z-061021T1900Z/ SONOMA AND MARIN COUNTIES- 200 PM PDT FRI OCT 20 2006 ...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT SATURDAY FOR MARIN AND SONOMA COUNTY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT SATURDAY. MODERATELY STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP IN THE HILLS TONIGHT AND THEN CONTINUE INTO SATURDAY MORNING. EXPECT NORTHEAST WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE AT THEIR STRONGEST AROUND SUNRISE ON SATURDAY. IN ADDITION THESE WINDS WILL COINCIDE WITH A NIGHT OF VERY POOR RELATIVE HUMIDITY RECOVERIES...GENERALLY LESS THAN 30%...WITH CONTINUED LOW RELATIVE HUMIDITIES DURING THE DAY ON SATURDAY. WINDS ARE EXPECTED TO SUBSIDE BY SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ265-210500- /O.EXT.KMTR.FW.W.0004.061021T0100Z-061021T1900Z/ NAPA COUNTY- 200 PM PDT FRI OCT 20 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT SATURDAY FOR NAPA COUNTY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT SATURDAY. MODERATELY STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF NAPA COUNTY TONIGHT AND THEN CONTINUE INTO SATURDAY MORNING. EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE AT THEIR STRONGEST AROUND SUNRISE ON SATURDAY. THESE WINDS ARE PROJECTED TO COINCIDE WITH A NIGHT OF VERY POOR RELATIVE HUMIDITY RECOVERIES...GENERALLY LESS THAN 30%...WITH CONTINUED LOW RELATIVE HUMIDITY DURING THE DAY ON SATURDAY. WINDS ARE EXPECTED TO SUBSIDE BY SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ R WALBRUN
000 WWUS86 KMTR 210328 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 828 PM PDT FRI OCT 20 2006 ...RED FLAG WARNING FOR THE NORTH BAY COUNTIES OF MARIN...SONOMA AND NAPA UNTIL NOON SATURDAY FOR MODERATE OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... .DRY NORTHEAST WINDS ALONG WITH A NIGHT OF POOR RELATIVE HUMIDITY WILL OCCUR IN THE NORTH BAY HILLS TONIGHT. THE STRONGEST WINDS WILL CONTINUE UNTIL AROUND MIDDAY WITH SINGLE DIGIT RELATIVE HUMIDITY VALUES. CAZ205-265-211400- /O.CON.KMTR.FW.W.0004.000000T0000Z-061021T1900Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 828 PM PDT FRI OCT 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 12 NOON PDT SATURDAY. MODERATELY STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF THE NORTH BAY TONIGHT AND THEN CONTINUE INTO SATURDAY MORNING. EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE STRONGEST AROUND SUNRISE SATURDAY. THESE WINDS WILL COINCIDE WITH A NIGHT OF VERY POOR RELATIVE HUMIDITY RECOVERIES...GENERALLY BETWEEN 10 AND 25%...WITH CONTINUED LOW RELATIVE HUMIDITY DURING THE DAY ON SATURDAY. WINDS ARE EXPECTED TO SUBSIDE BY SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ R WALBRUN
000 WWUS86 KMTR 211057 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 357 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING FOR THE NORTH BAY COUNTIES OF MARIN...SONOMA AND NAPA UNTIL NOON TODAY FOR MODERATE OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... .DRY NORTHEAST WINDS ALONG WITH A NIGHT OF POOR RELATIVE HUMIDITY WILL OCCUR IN THE NORTH BAY HILLS THIS MORNING. THE STRONGEST WINDS WILL CONTINUE UNTIL AROUND MIDDAY WITH SINGLE DIGIT RELATIVE HUMIDITY VALUES. CAZ205-265-211900- /O.CON.KMTR.FW.W.0004.000000T0000Z-061021T1900Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 357 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY. GUSTY NORTHEAST WINDS WILL CONTINUE IN THE HILLS OF THE NORTH BAY THIS MORNING. EXPECT NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE STRONGEST AROUND SUNRISE. THESE WINDS WILL COINCIDE WITH VERY POOR RELATIVE HUMIDITY RECOVERIES LAST NIGHT...GENERALLY BETWEEN 10 AND 25%...WITH CONTINUED LOW RELATIVE HUMIDITY DURING THE DAY. WINDS ARE EXPECTED TO SUBSIDE BY SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STROBIN
000 WWUS86 KMTR 211439 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 739 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING UNTIL NOON TODAY FOR THE NORTH BAY COUNTIES OF SONOMA...NAPA AND FOR THE EAST BAY HILLS FOR MODERATE OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... .AT 7 AM PDT...WINDS IN THE HILLS OF THE NORTH AND EAST BAY WERE IN THE 20 TO 40 MPH RANGE. RELATIVE HUMIDITIES WERE AROUND 20 TO 30 PERCENT. EXPECT WINDY AND DRY CONDITIONS TO PERSIST UNTIL MIDDAY. CAZ207-211900- /O.EXA.KMTR.FW.W.0004.000000T0000Z-061021T1900Z/ THE EAST BAY HILLS- 739 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING IN EFFECT UNTIL NOON PDT TODAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING FOR THE EAST BAY HILLS...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. GUSTY NORTHEAST WINDS WILL CONTINUE IN THE HILLS OF THE NORTH BAY THIS MORNING. EXPECT NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS ARE LIKELY TO BE STRONGEST FROM SUNRISE UNTIL MID MORNING AND THEN SLOWLY DIMINISH BY NOON SATURDAY. THESE WINDS COINCIDE WITH VERY POOR RELATIVE HUMIDITY RECOVERIES LAST NIGHT...AND CONTINUED DRY CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ205-265-211900- /O.CON.KMTR.FW.W.0004.000000T0000Z-061021T1900Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 739 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY FOR THE NORTH BAY COUNTIES OF NAPA...SONOMA AND MARIN... GUSTY NORTHEAST WINDS WILL CONTINUE IN THE HILLS OF THE NORTH BAY THIS MORNING. EXPECT NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS ARE LIKELY TO BE STRONGEST AROUND SUNRISE AND SLOWLY DIMINISH THROUGH THE MORNING HOURS. THESE WINDS COINCIDE WITH VERY POOR RELATIVE HUMIDITY RECOVERIES LAST NIGHT...GENERALLY BETWEEN 15 AND 25%...AND WITH CONTINUED LOW RELATIVE HUMIDITY VALUES TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DYKEMA
000 WWUS86 KMTR 211855 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1155 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING EXTENDED UNTIL 3 PM FOR THE EAST BAY HILLS... ...RED FLAG WARNING FOR THE NORTH BAY COUNTIES WILL BE ALLOWED TO EXPIRE AT NOON PDT... .AT 1130 AM PDT...WINDS IN THE HILLS OF THE NORTH BAY HAD EASED CONSIDERABLY. HOWEVER...WINDS IN THE EAST BAY HILLS CONTINUED LOCALLY STRONG AND GUSTY. WINDS SHOULD DIMINISH IN ALL AREAS BY MID AFTERNOON. CAZ205-265-212000- /O.EXP.KMTR.FW.W.0004.000000T0000Z-061021T1900Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 1155 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING WILL EXPIRE AT NOON PDT TODAY... WINDS IN THE NORTH BAY HAVE DIMINISHED CONSIDERABLY SINCE EARLIER THIS MORNING. BY 1130 AM PDT...WINDS WERE GENERALLY LESS THAN 15 MPH ACROSS SONOMA...NAPA AND MARIN COUNTIES. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT NOON. POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED SATURDAY NIGHT...BUT WINDS SHOULD BE CONSIDERABLY LIGHTER THAN WHAT WAS OBSERVED ON FRIDAY NIGHT AND SATURDAY MORNING. $$ CAZ207-212200- /O.EXT.KMTR.FW.W.0004.000000T0000Z-061021T2200Z/ THE EAST BAY HILLS- 1155 AM PDT SAT OCT 21 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR THE EAST BAY HILLS... THE RED FLAG WARNING FOR THE EAST BAY HILLS HAS BEEN EXTENDED UNTIL 3 PM PDT THIS AFTERNOON. GUSTY NORTHEAST WINDS WILL CONTINUE IN THE HILLS OF THE EAST BAY THROUGH MID AFTERNOON. EXPECT NORTHEAST WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH. WINDS WILL DIMINISH BY MID AFTERNOON. THESE WINDS COINCIDE WITH CONTINUED DRY CONDITIONS TODAY. RELATIVE HUMIDITY VALUES WERE AROUND 20 PERCENT LATE SATURDAY MORNING AND WILL DROP INTO THE MID TEENS BY EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DYKEMA
000 WWUS86 KMTR 212150 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 250 PM PDT SAT OCT 21 2006 ...WINDS HAVE DECREASED IN THE EAST BAY HILLS... .BY 230 PM PDT...WINDS IN THE EAST BAY HILLS HAD DIMINISHED TO 15 MPH OR LESS. WINDS ARE EXPECTED TO CONTINUE TO DECREASE THROUGH THE AFTERNOON AND EVENING. CAZ207-212300- /O.EXP.KMTR.FW.W.0004.000000T0000Z-061021T2200Z/ THE EAST BAY HILLS- 250 PM PDT SAT OCT 21 2006 ...RED FLAG WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS IN THE EAST BAY HILLS HAVE BEEN DECREASING SINCE MIDDAY AND WILL CONTINUE TO DECREASE THROUGH LATE AFTERNOON AND EVENING. OFFSHORE WINDS WILL BE LIGHT OVERNIGHT AND TURN LIGHT ONSHORE BY SUNDAY AFTERNOON. SLIGHTLY COOLER WEATHER IS EXPECTED DURING THE FIRST FEW DAYS OF NEXT WEEK. MODERATE OFFSHORE WINDS AND WARMER AND DRIER WEATHER ARE THEN EXPECTED BEGINNING WEDNESDAY NIGHT AND CONTINUING THROUGH FRIDAY. $$ DYKEMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Oct 20, 3:57 AM PDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 20, 3:57 AM PDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
357 AM PDT FRI OCT 20 2006
.DISCUSSION...OUR WARM AND DRY OCTOBER WEATHER CONTINUES THROUGH THE
WEEKEND. SATL IMAGERY SHOWS CLEAR SKIES OVER THE DISTRICT WITH
TEMPS FROM THE 40S IN THE VALLEYS TO NEAR 70 IN THE HILLS.
HIGH TEMPS SHOULD BE EVEN WARMER TODAY WITH AN OFFSHORE FLOW AND
WARMER 850 MB TEMPS. A WEAK UPPER LOW NEAR 30/135 IS FCST TO DRIFT NE
TO THE COAST BY LATE SUNDAY. THIS LOW SHOULD BRING SOME COOLING TO
THE DISTRICT SUNDAY AFTN...HOWEVER TEMPS WILL REMAIN ABOVE NORMAL.
THE GFS/EURO BRING A SHORTWAVE FROM THE GULF OF ALASKA AND DEEPENS
IT OVER THE PACIFIC NW BY LATE TUESDAY. THIS SHOULD BRING ADDITIONAL
COOLING TO THE DISTRICT. THE EURO AND GFS DIVERGE BY MID-WEEK AS THE
EURO DEVELOPS A CUTOFF LOW IN THE ROCKIES WITH COOLER 850 MB TEMPS.
HOWEVER...THE GFS DROPS THIS SHORTWAVE MUCH FURTHER EAST...CUTTING
IT OFF IN THE NORTHERN PLAINS. THE GFS SCENARIO WOULD KEEP HEIGHTS
MUCH HIGHER...AS WELL AS WARMER 850 MB TEMPS AND STRONGER OFFSHORE
FLOW. EITHER SOLUTION WILL KEEP THE DISTRICT DRY...THE ONLY QUESTION
WILL BE THE TEMPS. FOR KNOW...HAVE FOLLOWED THE EURO AND COOLED TEMPS
THROUGH THE END OF NEXT WEEK.
&&
.PREVIOUS AVIATION...VFR TONIGHT AND FRIDAY. SURFACE WINDS WILL BE
MAINLY LIGHT.
&&
.FIRE WEATHER...WILL BE UPGRADING THE FIRE WEATHER WATCH FOR THE
NORTHERN MOUNTAINS TO A RED FLAG WARNING FOR TONIGHT THRU SATURDAY
MORNING (SEE SFORFWMTR OR WMO HEADER WWUS86 KMTR). WINDS OVER THE
HILLS IN NAPA COUNTY WILL INCREASE TO 20-30 MPH...AND WITH VERY POOR
RH RECOVERIES CONDITIONS CRITICAL FIRE WEATHER CONDITIONS WILL
DEVELOP.
.MTR...WATCHES/WARNINGS/ADVISORIES...
TDY...SCA...POINT ARENA TO PIGEON POINT 20-60 NM.
TNGT...RED FLAG WARNING TONIGHT THROUGH SATURDAY MORNING
FOR THE MOUNTAINS IN NAPA COUNTY.
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: W PI
FIRE WEATHER: STROBIN
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Oct 19, 5:30 PM PDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 530 PM PDT THU OCT 19 2006 CAZ065-201400- NAPA COUNTY- 530 PM PDT THU OCT 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS OF NAPA COUNTY. .DAY ONE...THURSDAY NIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FROM 9 PM FRIDAY NIGHT THROUGH NOON ON SATURDAY (SEE SFORFWMTR FOR DETAILS). MODERATELY STRONG AND GUSTY NORTHEAST WINDS ARE EXPECTED TO DEVELOP IN THE HILLS OF NAPA COUNTY FRIDAY NIGHT AND THEN CONTINUE INTO SATURDAY MORNING. NORTHEAST WINDS OF 15 TO 25 MPH WITH POSSIBLE GUSTS TO 35 MPH ARE PROJECTED TO THEN OCCUR. WINDS ARE LIKELY TO BE AT THEIR STRONGEST AROUND SUNRISE ON SATURDAY. THESE WINDS ARE EXPECTED TO COINCIDE WITH A NIGHT OF VERY POOR RH RECOVERIES...GENERALLY LESS THAN 30%... WITH CONTINUED VERY LOW RH DURING THE DAY ON SATURDAY. PERSONS PLANNING OUTDOOR ACTIVITIES IN THE FIRE WEATHER WATCH AREA SHOULD BE VERY MINDFUL OF THE EXTREME FIRE CONDITIONS. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BLIER
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.